# SDR UPS08853131

- Difficulty date: July 31, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,018 hours, 52,368 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 NR 1 ALT Z-FITTING IS CRACKED.  REMOVED Z-FITTING IAW SRM 51-01-20D.  FABRICATED AND INSTALLED REPLACEMENT FITTING IAW DWG 364046, SRM 51-01-20D.
